# SDR USAA2013050300006

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1495
- Condition: Out Of Position
- Location: L1 Door
- Part time: 27,597 hours, 8,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOOR MOUNTED EMERGENCY SLIDE OUT OF CONTAINER AT DOOR NR 1L.  REMOVED AND REPLACED DOOR NR L1 ESCAPE SLIDE/RAFT.
